# SDR SIMA200408801

- Difficulty date: March 26, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 67370
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW REPORTED THE FORWARD EMERGENCY LIGHT WOULD STAY ON FOR ONLY 2 SECONDS.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY LIGHT BATTERY PACK IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
